# SDR SWIA200311936

- Difficulty date: May 1, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,201 hours, 26,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT AT 6A BURNED OUT.  REMOVED AND REPLACED LAMP.  OPS CHECK GOOD.  P/N  OL-3071 BPE.
